Advertisement

Γ — Convergence and calculus of variations

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 979)

Keywords

Open Subset Euler Equation Indirect Method Integral Functional Borel Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. AMBROSETTI, C. SBORDONE: Γ-convergenza e G-convergenza per problemi non lineari di tipo ellittico. Boll. Un. Mat. Ital. (5) 13-A (1976), 352–362.MathSciNetzbMATHGoogle Scholar
  2. [2]
    L. AMERIO: Continuous solutions of the problem of a string vibrating against an obstacle. Rend. Sem. Mat. Univ. Padova 59 (1978), 67–96.MathSciNetzbMATHGoogle Scholar
  3. [3]
    L. AMERIO: Su un problema di vincoli unilaterali per l’equazione non omogenea della corda vibrante. I.A.C., Pubblicazioni, serie D n. 109, 1976, 3–11.Google Scholar
  4. [4]
    L. AMERIO, G. PROUSE: Study of the motion of a string vibrating against an obstacle. Rend. Mat. (6) 8 (1975), 563–585.MathSciNetzbMATHGoogle Scholar
  5. [5]
    H. ATTOUCH, C. PICARD: Asymptotic analysis of variational problems with constraints of obstacle type. To appear.Google Scholar
  6. [6]
    N.S. BAHVALOV, A.A. ZLOTNIK: Coefficient stability of differential equations and averaging equations with random coefficients. Soviet Math. Dokl. 19(1978), 1171–1175.MathSciNetzbMATHGoogle Scholar
  7. [7]
    A. BENSOUSSAN, J.L. LIONS, G. PAPANICOLAOU: Asymptotic methods in periodic structures. North Holland, Amsterdam, 1978.zbMATHGoogle Scholar
  8. [8]
    G. BUTTAZZO: Su una definizione generale dei Γ-limiti. Boll. Un. Mat. Ital. (5) 14-B (1977), 722–744.MathSciNetzbMATHGoogle Scholar
  9. [9]
    G. BUTTAZZO, G. DAL MASO: Γ-limits of a sequence of non-convex and non-equi-Lipschitz integral functionals. Ricerche Mat. 27 (1978), 235–251.MathSciNetzbMATHGoogle Scholar
  10. [10]
    G. BUTTAZZO, G. DAL MASO: Γ-limits of integral functionals. J. Analyse Math. 37 (1980), 145–185.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    G. BUTTAZZO, D. PERCIVALE: Sull’approssimazione del problema del rimbalzo unidimensionale. Ricerche Mat., to appear.Google Scholar
  12. [12]
    G. BUTTAZZO, D. PERCIVALE: On the approximation of the elastic bounce problem on Riemannian manifolds. J. Differential Equations, to appear.Google Scholar
  13. [13]
    L. CARBONE: Sur la convergence des integrales du type de l’énergie sur des fonctions à gradient borné. J. Math. Pures Appl. (9) 56 (1977), 79–84.MathSciNetzbMATHGoogle Scholar
  14. [14]
    L. CARBONE: Sur un problème d’homogéneisation avec des contraintes sur le gradient. J. Math. Pures Appl. (9) 58 (1979), 275–297.MathSciNetzbMATHGoogle Scholar
  15. [15]
    L. CARBONE, F. COLOMBINI: On convergence of functionals with unilateral constraints. J. Math. Pures Appl. (9) 59 (1980), 465–500.MathSciNetzbMATHGoogle Scholar
  16. [16]
    L. CARBONE, C. SBORDONE: Some properties of Γ-limits of integral functionals. Ann. Mat. Pura Appl. (4) 122 (1979), 1–60.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    M. CARRIERO, E. PASCALI: Γ-convergenza di integrali non negativi maggiorati da funzionali del tipo dell’area. Ann. Univ. Ferrara Sez. VII 24 (1978), 51–64.MathSciNetzbMATHGoogle Scholar
  18. [18]
    M. CARRIERO, E. PASCALI: Il problema del rimbalzo unidimensionale e sue approssimazioni con penalizzazioni non convesse. Rend. Mat. (6) 13 (1980), 541–554.MathSciNetzbMATHGoogle Scholar
  19. [19]
    D. CIORANESCU, F. MURAT: Un terme étrange venu d’ailleurs. In "Nonlinear partial differential equations and their applications. Collège de France Seminar. Volume II", ed. by H. Brezis and J.L. Lions. Research Notes in Mathematics 60, Pitman, London, 1982.Google Scholar
  20. [20]
    C. CITRINI: Controesempi all’unicità del moto di una corda in presenza di una parete. Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur. (8) 67 (1979), 179–185.MathSciNetzbMATHGoogle Scholar
  21. [21]
    C. CITRINI: Discontinuous solutions of a nonlinear hyperbolic equation with unilateral constraint. Manuscripta Math. 29 (1979), 323–352.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    G. DAL MASO: Asymptotic behaviour of minimum problems with bilateral obstacles. Ann. Mat. Pura Appl. (4) 129 (1981), 327–366.MathSciNetCrossRefGoogle Scholar
  23. [23]
    G. DAL MASO, P. LONGO: Γ-limits of obstacles. Ann. Mat. Pura Appl. (4) 128 (1980), 1–50.MathSciNetzbMATHGoogle Scholar
  24. [24]
    E. DE GIORGI: Sulla convergenza di alcune successioni di integrali del tipo dell’area. Rend. Mat. (6) 8 (1975), 277–294.MathSciNetzbMATHGoogle Scholar
  25. [25]
    E. DE GIORGI: Generalized limits in calculus of variations. In "Topics in Functional Analysis 1980–81" by F. Strocchi, E. Zarantonello, E. De Giorgi, G. Dal Maso, L. Modica, Scuola Normale Superiore, Pisa, 1981, 117–148.Google Scholar
  26. [26]
    E. DE GIORGI, F. COLOMBINI, L.C. PICCININI: Frontiere orientate di misura minima e questioni collegate. Scuola Normale Superiore, Pisa, 1972.zbMATHGoogle Scholar
  27. [27]
    E. DE GIORGI, G. DAL MASO, P. LONGO: Γ-limiti di ostacoli. Atti. Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur. (8) 68 (1980), 481–487.MathSciNetGoogle Scholar
  28. [28]
    E. DE GIORI, T. FRANZONI: Su un tipo di convergenza variazionale. Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur. (8) 58 (1975), 842–850.MathSciNetzbMATHGoogle Scholar
  29. [29]
    E. DE GIORGI, T. FRANZONI: Su un tipo di convergenza variazionale. Rendiconti del Seminario Matematico di Brescia. 3 (1979), 63–101.zbMATHGoogle Scholar
  30. [30]
    E. DE GIORGI, T. FRANZONI: Una presentazione sintetica dei limiti generalizzati. Porthugaliae Math., to appear.Google Scholar
  31. [31]
    E. DE GIORGI, A. MARINO, M. TOSQUES: Problemi di evoluzione in spazi metrici e curve di massima pendenza. Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur. (8) 68 (1980), 180–187.MathSciNetzbMATHGoogle Scholar
  32. [32]
    E. DE GIORGI, A. MARINO, M. TOSQUES: Funzioni (p, q) — convesse, operatori (p, q)-monotoni ed equazioni di evoluzione. Atti Accad. Naz. Lincei, Rend. Cl. Sci. Fis. Mat. Natur., to appear.Google Scholar
  33. [33]
    E. DE GIORGI, S. SPAGNOLO: Sulla convergenza degli integrali dell’energia per operatori ellittici del 2 ordine. Boll. Un. Mat. Ital. (4) 8 (1973), 391–411.MathSciNetzbMATHGoogle Scholar
  34. [34]
    A.M. DYKHNE: Conductivity of a two dimensional two-phase system. Soviet Physics JEPT 32 (1971), 63–65.Google Scholar
  35. [35]
    S.M. KOZLOV: Averaging of random operators. Math. USSR Sb. 37 (1980), 167–180.CrossRefzbMATHGoogle Scholar
  36. [36]
    J.L. LIONS: Some methods in the mathematical analysis of systems and their control. Science Press Beijing, China, Gordon and Breach, New York, 1981.zbMATHGoogle Scholar
  37. [37]
    P. MARCELLINI, C. SBORDONE: An approach to the asymptotic behaviour of elliptic-parabolic operators. J. Math. Pures Appl. 56 (1977), 157–182.MathSciNetzbMATHGoogle Scholar
  38. [38]
    A. MARINO, M. TOSQUES: Curves of maximal slope for a certain class of non-regular functions. Boll. Un. Mat. Ital. (6) 1-B (1982), 143–170.MathSciNetzbMATHGoogle Scholar
  39. [39]
    A. MARINO, M. TOSQUES: Existence and properties of the curves of maximal slope. To appear.Google Scholar
  40. [40]
    L. MODICA: Omogeinizzazione con coefficienti casuali. In Atti del Convegno "Studio di problemi — limite della analisi funzionale", Bressanone, Sept. 7–9, 1981, Pitagora, Bologna, 1982, 155–164.Google Scholar
  41. [41]
    L. MODICA, S. MORTOLA: Un esempio di Γ-convergenza. Boll. Un. Mat. Ital. (5) 14-B (1977), 285–299.MathSciNetzbMATHGoogle Scholar
  42. [42]
    G. MOSCARIELLO: Γ-convergenza negli spazi sequenziali. Rend. Accad. Sci. Fis. Mat. Napoli (4) 43 (1976), 333–350.MathSciNetzbMATHGoogle Scholar
  43. [43]
    G.C. PAPANICOLAOU, S.R.S. VARADHAN: Diffusion in regions with many small holes. In "Stochastic Differential Systems, Filtering and Control", Proceedings of the IFIP — WG 7/1 Working Conference, Vilnius, Lithuania, USSR, Aug. 27–Sept. 2, 1978, ed. by B. Grigelionis, Lect. Notes in Control and Information Sciences, 25, Springer, 1980, 190–206.Google Scholar
  44. [44]
    G.C. PAPANICOLAOU, S.R.S. VARADHAN: Boundary values problems with rapidly oscillating random coefficients. In "Random Fields", Esztergom (Hungary), 1979, ed. by J. Fritz, J.L. Lebowitz and R. Szasz, Colloquia Mathematica Societatis Jànos Bolyai, 27, North Holland, Amsterdam, 1981.Google Scholar
  45. [45]
    L.C. PICCININI: Remarks on a uniqueness problem for dynamical systems. Boll. Un. Mat. Ital. (5) 18-A (1981), 132–137.MathSciNetzbMATHGoogle Scholar
  46. [46]
    E. SANCHEZ-PALENCIA: Non homogeneous media and vibration theory. Lect. Notes in Physics 127, Springer, 1980.Google Scholar
  47. [47]
    C. SBORDONE: Su alcune applicazioni di un tipo di convergenza variazionale. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 2 (1975), 617–638.MathSciNetzbMATHGoogle Scholar
  48. [48]
    M. SCHATZMAN: Problèmes unilatéraux d’evolution du 2ème ordre en temps. These de Doctorat d’Etat, Univ. Pierre et Marie Curie, Paris, Janvier 1979.Google Scholar
  49. [49]
    M. SCHATZMAN: A hyperbolic problem of second order with unilateral constraints. J. Math. Pures Appl. 73 (1980), 138–191MathSciNetzbMATHGoogle Scholar
  50. [50]
    M. SCHATZMAN: Un problème hyperbolique du deuxième ordre avec contrainte unilatérale: le corde vibrante avec obstacle ponctuel. J. Differential Equations 36 (1980), 295–334.MathSciNetCrossRefzbMATHGoogle Scholar
  51. [51]
    S. SPAGNOLO: Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (3) 22 (1968), 577–597.MathSciNetzbMATHGoogle Scholar
  52. [52]
    L. TARTAR: Cours Peccot au Collège de France, Paris, 1977.Google Scholar
  53. [53]
    V.V. YURINSKIJ: Averaging elliptic equations with random coefficients. Sib. Math. J. 20 (1980), 611–623.CrossRefzbMATHGoogle Scholar
  54. [54]
    V.V. ZHIKOV, S.M. KOZLOV, O.A. OLEINIK, KHA T’EN NGOAN: Averaging and G-convergence of differential operators. Russian Math. Surveys 34 (1979), 69–147.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  1. 1.Scuola Normale SuperiorePisa
  2. 2.Istituto di MatematicaInformatica e SistemisticaUdine

Personalised recommendations